# SDR CA000307008

- Difficulty date: February 24, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Aircraft time: 17,855 hours
- Engine: Pwa R985AN14B
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: C2FS533
- Condition: Cracked
- Location: Fuselage
- Part time: 18,074 hours
- Component: Fuselage Main, Dhav
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION REQUIRED BY CF98-38 FOUND CRACKS IN THE BULKHEAD/CHANNEL ASSY.  P/N''S C2FS533 AND C2FS4045A WERE REPLACED.
